Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 370, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Nov 14, 2011, 9:29 PM EST for Bracken County, Campbell County, Pendleton County, Kentucky; Brown County, Clermont County, Highland County, Ohio. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 14, 2011, 9:29 PM EST (02:29 UTC)
- Expired
- Nov 14, 2011, 10:00 PM EST
- In force
- 31 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Bracken County, KY, Campbell County, KY, Pendleton County, KY, Brown County, OH, Clermont County, OH, Highland County, OH
The radar
The Cincinnati radar (KILN), 62 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 14, 9:30 PM EST | TSTM WND DMG | 6 E Loveland, OH | LINES DOWN ALONG GOSHEN RD. CORRECTED TIME. |
| Nov 14, 9:37 PM EST | TSTM WND DMG | 4 Sw Blanchester, OH | LARGE TREE BRANCH BLOCKING ROAD NEAR TAYLOR PIKE AND SR 133 |
| Nov 14, 9:46 PM EST | HAIL 0.75 | 3 Wnw Butler, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 14, 7:49 PM EST | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 548 m²/s²
- 0-3 km storm-relative helicity
- 582 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
632
WUUS51 KILN 150229
SVRILN
KYC023-037-191-OHC015-025-071-150315-
/O.NEW.KILN.SV.W.0370.111115T0229Z-111115T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
929 PM EST MON NOV 14 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
NORTHERN PENDLETON COUNTY IN NORTHERN KENTUCKY...
BROWN COUNTY IN SOUTHWEST OHIO...
CLERMONT COUNTY IN SOUTHWEST OHIO...
SOUTHWESTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
* UNTIL 1015 PM EST.
* AT 926 PM EST...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MOUNT REPOSE TO GRANTS LICK...MOVING
EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILLIAMSBURG...
BETHEL...
FAYETTEVILLE...
FELICITY...
ST. MARTIN...
BROOKSVILLE...
MOUNT ORAB...
AUGUSTA...
IN ADDITION...LINDALE...OWENSVILLE...PEACH GROVE...MENTOR...MOUNT
AUBURN...NEWTONSVILLE...IVOR AND MOSCOW ARE NEAR THE PATH OF THESE
SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EST
MONDAY EVENING FOR SOUTHEAST INDIANA AND NORTHERN KENTUCKY AND
SOUTHWEST OHIO.
&&
LAT...LON 3878 8453 3881 8442 3883 8443 3882 8445
3885 8446 3890 8444 3892 8445 3904 8437
3903 8432 3917 8430 3926 8424 3925 8384
3922 8383 3925 8379 3924 8352 3867 8398
3865 8450
TIME...MOT...LOC 0229Z 270DEG 49KT 3918 8414 3884 8432
$$1 follow-up statement
227
WWUS51 KILN 150300
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1000 PM EST MON NOV 14 2011
KYC023-037-191-OHC015-025-071-150310-
/O.CAN.KILN.SV.W.0370.000000T0000Z-111115T0315Z/
PENDLETON KY-BRACKEN KY-CAMPBELL KY-BROWN OH-CLERMONT OH-HIGHLAND OH-
1000 PM EST MON NOV 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HIGHLAND...
CLERMONT...BROWN...CAMPBELL...NORTHERN BRACKEN AND NORTHERN PENDLETON
COUNTIES HAS BEEN CANCELLED...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND WEAKENED
BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3878 8453 3881 8442 3883 8443 3882 8445
3885 8446 3890 8444 3892 8445 3904 8437
3903 8432 3917 8430 3926 8424 3925 8384
3922 8383 3925 8379 3924 8352 3867 8398
3865 8450
TIME...MOT...LOC 0300Z 270DEG 49KT 3918 8360 3884 8378
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 6:44 PM EST, 2 hours 45 minutes earlier.
Area forecast discussion, Nov 14, 6:44 PM EST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 644 PM EST MON NOV 14 2011 .SYNOPSIS... A STRONG LOW PRESSURE SYSTEM WILL KEEP PRECIPITATION CHANCES IN THE FORECAST THROUGH WEDNESDAY. SOME THUNDERSTORMS WILL BE SEVERE AROUND THE AREA THIS EVENING AS A COLD FRONT APPROACHES THE REGION. HIGH PRESSURE WILL BUILD INTO THE AREA FOR WEDNESDAY NIGHT. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... AS A COLD FRONTAL BOUNDARY APPROACHES THE AREA THIS EVENING SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE ACROSS THE REGION. THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS THE ENTIRE FA FOR THIS EVENING. DUE TO GREATER INSTABILITY THE SEVERE POTENTIAL IS HIGHEST ACROSS NW PORTIONS OF THE FA AND LESS ACROSS SE PORTIONS OF THE AREA. DAMAGING WINDS WILL BE THE PRIMARY SEVERE THREAT HOWEVER DUE TO THE AMOUNT OF SHEAR AN ISOLATED TORNADO THREAT EXISTS AS WELL. SOME OF THE STRONGER STORMS MAY BE CAPABLE OF PRODUCING HAIL AS WELL. THE SEVERE THREAT WILL DIMINISH LATER IN THE EVENING ALTHOUGH THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THROUGH THE FIRST HALF OF THE NIGHT. ACROSS THE FA WINDS ARE CONTINUING TO BE GUSTY. SUSTAINED WINDS OF 20 TO 25 MILES PER HOUR WILL CONTINUE THIS EVENING WITH WIND GUSTS UPWARDS OF 30 TO 35 MILES PER HOUR. WIND GUSTS WILL CONTINUE THROUGH THE EVENING HOURS BEFORE BEGINNING TO TAPER OFF AFTER MIDNIGHT. CONTINUED THE TREND OF GOING HIGHER THAN GUIDANCE FOR LOW TEMPERATURES OVERNIGHT TONIGHT. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... RAIN WILL BE ONGOING ACROSS THE AREA AT THE BEGINNING OF THE SHORT TERM TIME PERIOD. MODELS ARE IN DECENT AGREEMENT AND THEREFORE USED A BLEND. A FRONTAL BOUNDARY WILL STALL OUT ACROSS THE REGION AND MULTIPLE DISTURBANCES WILL WORK INTO THE AREA. THIS WILL KEEP PRECIPITATION CHANCES IN THE FORECAST THROUGH WEDNESDAY. THE HEAVIEST RAIN WILL BE ACROSS SOUTHERN AND SE PORTION OF THE FA. THE PROLONGED PERIOD OF MODERATE RAINFALL MAY CAUSE SOME HIGH WATER CONCERNS. WILL CONTINUE TO HIGHLIGHT THIS THREAT IN THE HWO FOR THE SE HALF OF THE FA. PRECIPITATION WILL BEGIN TO TAPER OFF ACROSS THE AREA ON WEDNESDAY AND HIGH PRESSURE WILL BUILD INTO THE REGION BY WEDNESDAY NIGHT. TEMPERATURES WILL ONLY RISE A FEW DEGREES ON WEDNESDAY DUE TO COLDER AIR MOVING INTO THE REGION. WITH A DECREASE IN CLOUD COVER WEDNESDAY NIGHT AND COLDER AIR FILTERING INTO THE AREA EXPECT TEMPERATURES TO DROP DOWN INTO THE UPPER 20S TO LOW 30S. && .LONG TERM /THURSDAY THROUGH MONDAY/... HIGH PRESSURE WILL KEEP THE REGION DRY INTO THE WEEKEND. TEMPERATURES WILL START OFF BELOW NORMAL. BUT SOUTHERLY FLOW ON THE BACK SIDE OF THE HIGH WILL LEAD TO A WARMING TREND WITH TEMPERATURES ABOVE NORMAL BY SATURDAY. SOUTHERLY FLOW WILL ALSO BRING INCREASING MOISTURE. SHOWERS WILL START TO DEVELOP SATURDAY NIGHT IN ADVANCE OF A COLD FRONT. 12Z MODEL SUITE IS IN GOOD AGREEMENT IN PUSHING THE FRONT THROUGH THE REGION ON SUNDAY. THE FRONT WILL NOT GET VERY FAR SOUTH OF THE AREA BEFORE STALLING. THERE IS SOME DISAGREEMENT ON HOW FAST MOISTURE AND THUS CHANCE OF SHOWERS WILL RETURN EARLY NEXT WEEK. HAVE REINTRODUCED CHANCE POPS BY MONDAY AFTERNOON. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... CONVECTION OFF TO OUR NORTH AND WEST IS CONTINUING TO FILL IN EARLY THIS EVENING AND THERE IS NOW A FAIRLY SOLID LINE EXTENDING FROM AROUND EVANSVILLE TO CLEVELAND. MOIST SOUTHERLY FLOW OUT AHEAD OF THE BOUNDARY SHOULD HELP MAINTAIN SOME MARGINAL INSTABILITIES AT LEAST THROUGH THIS EVENING. THUS...EXPECT LINE OF SHOWERS AND THUNDERSTORMS TO CONTINUE TO SAG SOUTHEAST TOWARD THE TAF SITES...PRIMARILY AFFECTING THEM DURING THE MID TO LATE EVENING HOURS. AS WE LOSE THE BETTER INSTABILITY LATER TONIGHT...EXPECT THUNDER CHANCES TO DIMINISH BUT WE COULD SEE SOME PCPN LINGER INTO THE EARLY MORNING HOURS UNTIL BOUNDARY PUSHES SOUTH OF THE AREA. SOME MODEL DIFFERENCES EXIST AS TO HOW FAR NORTH THE NEXT WAVE RIDING ALONG THE FRONT WILL MAKE IT ON TUESDAY BUT IT LOOKS LIKE AT LEAST OUR SOUTHERN TAF SITES COULD SEE SOME SHOWERS REDEVELOP FROM MID MORNING INTO EARLY AFTERNOON. OUTLOOK...MVFR CEILINGS AND VISIBILITIES ARE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM... AVIATION...JGL
Hazardous weather outlook, Nov 14, 8:21 PM EST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 821 PM EST MON NOV 14 2011 INZ050-058-059-066-OHZ026-034-035-042>044-051-060-160130- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-MIAMI-PREBLE- 821 PM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ045-046-052>056-061-062-070-160130- UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- MONTGOMERY-GREENE-BUTLER- 821 PM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS WILL OCCUR ACROSS THE REGION TONIGHT. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE BEFORE MIDNIGHT. THE MAIN SEVERE THREATS WILL BE DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS. INZ073>075-080-KYZ089>093-OHZ063>065-071>074-077>080-082-160130- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE- 821 PM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS WILL OCCUR ACROSS THE REGION TONIGHT. A FEW OF THESE STORMS WILL BE STRONG TO SEVERE BEFORE MIDNIGHT. THE MAIN SEVERE THREATS WILL BE DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A PROLONGED PERIOD OF RAINFALL IS EXPECTED THROUGH WEDNESDAY...AS WAVES OF LOW PRESSURE RIDE NORTHEASTWARD ALONG A SLOW MOVING FRONTAL BOUNDARY. STORM TOTAL RAINFALL OF 1 TO 2 INCHES APPEARS POSSIBLE WITH LOCALLY HIGHER AMOUNTS IN SOME AREAS. THIS RAINFALL COULD CREATE HIGH WATER ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS. KYZ094>100-OHZ081-088-160130- OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ADAMS-SCIOTO- 821 PM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTH CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS WILL OCCUR ACROSS THE REGION TONIGHT. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE BEFORE MIDNIGHT. THE MAIN SEVERE THREATS WILL BE DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A PROLONGED PERIOD OF RAINFALL IS EXPECTED THROUGH WEDNESDAY...AS WAVES OF LOW PRESSURE RIDE NORTHEASTWARD ALONG A SLOW MOVING FRONTAL BOUNDARY. STORM TOTAL RAINFALL OF 1 TO 3 INCHES APPEARS POSSIBLE WITH LOCALLY HIGHER AMOUNTS IN SOME AREAS. THIS RAINFALL COULD CREATE HIGH WATER ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Special weather statement, Nov 14, 8:42 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
842 PM EST MON NOV 14 2011
INZ074-075-080-KYZ089>092-094-095-150230-
SWITZERLAND IN-OHIO IN-DEARBORN IN-KENTON KY-OWEN KY-BOONE KY-
CARROLL KY-GALLATIN KY-GRANT KY-
842 PM EST MON NOV 14 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GRANT...GALLATIN...
CARROLL...BOONE...NORTHERN OWEN...KENTON...SOUTHWESTERN DEARBORN...
OHIO AND SWITZERLAND COUNTIES THROUGH 930 PM EST...
AT 839 PM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM DILLSBORO TO 17 MILES SOUTHWEST OF LOCUST...MOVING
EAST AT 55 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CARROLLTON...VEVAY...
RISING SUN...OAKBROOK...WARSAW...FLORENCE...UNION...ERLANGER...
ELSMERE...EDGEWOOD...INDEPENDENCE AND WALTON.
ALSO...MILTON...BEAR BRANCH...MOOREFIELD...LOCUST...FAIRVIEW...
HARTFORD...PATE AND FRENCH ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3874 8526 3870 8521 3891 8521 3893 8514
3902 8509 3901 8448 3897 8446 3898 8443
3895 8446 3885 8446 3881 8442 3879 8453
3869 8451 3856 8466 3854 8501 3859 8509
3858 8521 3873 8534 3874 8534Special weather statement, Nov 14, 8:53 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
853 PM EST MON NOV 14 2011
OHZ055-056-064-065-150245-
FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH-
853 PM EST MON NOV 14 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN PICKAWAY...
SOUTHERN LICKING...SOUTHERN FRANKLIN AND NORTHERN FAIRFIELD COUNTIES
THROUGH 945 PM EST...
AT 852 PM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BEECHWOOD TRAILS TO COMMERCIAL POINT...MOVING EAST AT
60 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GRANVILLE SOUTH...
PICKERINGTON...CANAL WINCHESTER...GRANVILLE...NEWARK...HEATH...
HEBRON...HANOVER...MILLERSPORT...BUCKEYE LAKE...BALTIMORE AND
FAIRFIELD BEACH.
ALSO...DUVALL...ETNA...SLATE RUN METRO PARK...KIRKERSVILLE...
LITHOPOLIS...CARROLL...THURSTON AND BROWNSVILLE ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3995 8219 3994 8223 3991 8224 3993 8246
3984 8247 3983 8243 3968 8323 4007 8263
4016 8218Special weather statement, Nov 14, 8:56 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
856 PM EST MON NOV 14 2011
OHZ063>065-072>074-078>082-150245-
ADAMS OH-BROWN OH-CLINTON OH-FAIRFIELD OH-FAYETTE OH-HOCKING OH-
PICKAWAY OH-PIKE OH-ROSS OH-CLERMONT OH-HIGHLAND OH-
856 PM EST MON NOV 14 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HIGHLAND...CENTRAL
CLERMONT...ROSS...WESTERN PIKE...PICKAWAY...WESTERN HOCKING...
SOUTHEASTERN FAYETTE...SOUTHERN FAIRFIELD...SOUTHEASTERN CLINTON...
NORTHERN BROWN AND NORTHERN ADAMS COUNTIES THROUGH 945 PM EST...
AT 852 PM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM DARBYVILLE TO EAST FORK STATE PARK...MOVING EAST AT 35
MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW VIENNA...
FAYETTEVILLE...NEW HOLLAND...SOUTH BLOOMFIELD...LYNCHBURG...BETHEL...
ASHVILLE...WILLIAMSBURG...LEESBURG...WILLIAMSPORT...MOUNT ORAB AND
GREENFIELD.
ALSO...CHASETOWN...HIGHLAND...ROCK MILLS...NEW MARTINSBURG...GOOD
HOPE...EAST MONROE...RUSSELL AND LOCUST RIDGE ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3963 8237 3900 8323 3902 8327 3897 8327
3890 8336 3897 8430 3976 8306 3981 8239
3975 8240 3974 8236Local storm report, Nov 14, 9:16 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
916 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM TSTM WND GST CARROLLTON 38.68N 85.16W
11/14/2011 E60 MPH CARROLL KY PUBLIC
&&Local storm report, Nov 14, 9:18 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
918 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM TSTM WND DMG 3 WSW HEBRON 39.94N 82.54W
11/14/2011 LICKING OH TRAINED SPOTTER
A FEW SMALL TREES DOWN NEAR INTERSECTION OF I 70 AND SR
37.
&&
KURZLocal storm report, Nov 14, 9:29 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
929 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM TSTM WND GST N LANCASTER 39.72N 82.60W
11/14/2011 M51 MPH FAIRFIELD OH TRAINED SPOTTER
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 7:28 PM EST | Special Weather Statement | ILN | Boone | 62 min |
| Nov 14, 8:42 PM EST | Special Weather Statement | ILN | Boone, Carroll, Gallatin, Grant, Kenton | 48 min |
| Nov 14, 8:59 PM EST | Severe Thunderstorm Warning | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more | 46 min |
| Nov 14, 7:05 PM EST | Severe Thunderstorm Warning | ILN | Hardin, Logan, Union | 14 min |
| Nov 14, 7:09 PM EST | Areal Flood Advisory | ILN | Logan, Union | 3 hr |
| Nov 14, 7:23 PM EST | Special Weather Statement | ILN | Champaign, Clark, Delaware, Franklin, Madison, Miami and 1 more | 67 min |
| Nov 14, 8:10 PM EST | Areal Flood Advisory | ILN | Champaign, Logan, Miami, Shelby | 3 hr |
| Nov 14, 8:13 PM EST | Special Weather Statement | ILN | Clermont, Clinton, Fayette, Pickaway, Warren | 47 min |
| Nov 14, 8:53 PM EST | Special Weather Statement | ILN | Licking | 52 min |
| Nov 14, 8:56 PM EST | Special Weather Statement | ILN | Clermont, Fairfield, Highland, Pickaway, Ross | 49 min |
| Nov 14, 9:01 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 26 min |
| Nov 14, 9:07 PM EST | Tornado Warning | ILN | Fairfield, Licking | 23 min |
| Nov 14, 9:24 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 31 min |
| Nov 14, 9:57 PM EST | Special Weather Statement | ILN | Hocking | 33 min |
| Nov 14, 9:59 PM EST | Special Weather Statement | ILN | Pike | 46 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.